# SDR 2006FA0000676

- Difficulty date: July 6, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Make and model: Stbros SD360
- Propeller: Hartzl HCB5MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Feather System
- Part time: 15,619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHERING SPRING WAS FOUND TO BE BROKEN WHILE STILL INSTALLED IN SPRING KIT.  THE SPRING BROKE IN 3 DIFFERENT PIECES.  KIT WAS DISASSEMBLED AND INSPECTED FOR FURTHER DAMAGE.  NOTE:  PROPELLER WAS REMOVED FROM SERVICE 08-DEC-00.  (K)
